# SDR DALA1132049866

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL NR 64 HAS FASTENER HOLE BROKEN OUT ON END.  FABRICATED DOUBLER AND FILLER FOR MAIN CABIN FLOOR PANEL NR 64 IAW SRM DC-9 53-01 FIG 4.  .025 7075-T6.  LOCATED, DRILLED, DEBURRED IAW SRM DC-9 51-10-4.  HFEC INSPECTED IAW NDT SPM 06-10-01.001 DAMAGE CONTAINED INSTALLED DOUBLER IAW SRM DC-9 51-30-2. ID TAG IAW PROCESS STANDARD 900-5-1 NO 4 P-226.  REQUIRED INSPECTION COMP BY Q-948 490448 06 MAY 11.
